# SDR CA121211003

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug MD 900
- Engine: Pwc PW207E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Seized
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW COMPLAINED OF POPPING NOISE WHEN GOING FROM IDLE TO FLY CONDITION. MECHANIC CONFIRMED NOISE AND COMMENCED COMPRESSOR WASHES AND RINSES.  DURING THE RINSE CYCLE SPOOL DOWN THE MECHANIC NOTED A LOUD AND ABRUPT GRINDING NOISE.  HE TRIED TO ROTATE THE COMPRESSOR BY HAND BUT HE SAID IT WOULD OCCASIONALLY BIND 1 EVERY 360 DEGREES OF ROTATION.  HE THEN BUMPED THE STARTER, AGAIN HEARD THE GRINDING NOISE AND NOW THE COMPRESSOR IS PRACTICALLY SEIZED.
